# SDR ALG2001F00018

- Difficulty date: September 10, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339101
- Part serial: ZV1049710584
- Condition: Damaged
- Location: T/R Driveshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILROTOR DRIVESHAFT BEARINGS, DURING DAILY INSPECTION, GREY GREASE FROM BEARINGS.
